# SDR SWAA2024011231795

- Difficulty date: December 14, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 19,593 hours, 9,949 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 141PW INSTALLATION AREA WITH BRACKET PN 149A8109-114 CRACKED.<[01] REMOVED AND REPLACED BRACKET ON AFT CARGO PANEL 141PW INSTALLATION AREA PER REF SRM 51-40-02-0G-0;[02] VERIFIED STEP 1.
